Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Back Pain Relief, 225 ct.

Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Back Pain Relief, 225 ct.

Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Back Pain Relief, 225 ct. Rating:
List Price: $12.58
Sale Price: $6.99
Availability: Usually ships in 1-2 business days

Product Description

Get relief from minor aches and pains with Motrin IB tablets. Safe and effective when used as directed, these ibuprofen tablets temporarily reduce fever and relieve minor aches and pains due to the common cold, headache, muscular aches, minor pain of arthritis, toothache, backache, and menstrual cramps. Each Motrin IB tablet contains 200 milligrams of ibuprofen.

Details

  • 225-count bottle of Motrin IB tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain.
  • Motrin IB tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps
  • Each Motrin IB tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts
  • Motrin IB tablets are indicated for ages 12 years or older and are safe and effective when used as directed
  • Take one today and get long-lasting pain relief with Motrin IB tablets

Leave a Reply

Your email address will not be published. Required fields are marked *